Bulletin (New Series) of the American Mathematical Society

Deformation spaces associated to compact hyperbolic manifolds

Dennis Johnson and John J. Millson

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 14, Number 1 (1986), 99-102.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 22E40: Discrete subgroups of Lie groups [See also 20Hxx, 32Nxx]


Johnson, Dennis; Millson, John J. Deformation spaces associated to compact hyperbolic manifolds. Bull. Amer. Math. Soc. (N.S.) 14 (1986), no. 1, 99--102. https://projecteuclid.org/euclid.bams/1183552784

Export citation


  • 1. K. Kodaira and J. Morrow, Complex manifolds, Holt, Rinehart and Winston, 1971.
  • 2. W. L. Lok, Deformations of locally homogeneous spaces and Kleinian groups, thesis, Columbia University, 1984.
  • 3. P. E. Newstead, Introduction to moduli problems and orbit spaces, Tata Institute, 1978.
  • 4. J. P. Serre, Trees, Springer, 1980.
  • 5. D. Sullivan, Discrete conformal groups and measurable dynamics, Bull. Amer. Math. Soc. (N.S.) 6 (1982), 57-73.
  • 6. W. P. Thurston, The geometry and topology of three manifolds, Princeton University Lecture Notes.
  • 7. W. P. Thurston, Three dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. (N.S.) 6 (1982), 357-381.